We only sell to the USA
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)

Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)

Equate

Regular price $10.57

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count (Capsule-Shaped Tablets)



Product Details

size: 100
Brand: Equate
MPN: 393-12
UPC: 681131779173
EAN: 0681131779173

  • size: 100
  • model: 393-12
  • gender: Unisex

Compare to Motrin IB active ingredient. Why let body aches and pains slow you down? Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Child-resistant package. ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient. RELIEF FOR ACHES AND PAINS: Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps. Also temporarily reduces fever. COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever. Each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID). APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor. GLUTEN FREE: This product is gluten free. Package is child resistant.

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout